# SDR UIEA200600076

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 77,615 hours, 12,803 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 37571832
- Part serial: 80071546
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT'S MACH METER YELLOW FLAG IN VIEW AFTER TAKE OFF.  REMOVED AND REPLACED NR 1 CADC IAW AMM 34-12-01.  OPS CHECKED OKAY.  RII PERFORMED.
